RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1999, Volume 190, Number 12  


$L_2$-stable semigroups, Muckenhoupt weights, and unconditional bases of values of quasi-exponentials
G. M. Gubreev
3
Homogenization of elasticity equations with contrasting coefficients
G. V. Sandrakov
37
The Dyer–Lashof algebra and the Steenrod algebra for generalized homology and cohomology
V. A. Smirnov
93
Dead cores and instantaneous compactification of the supports of energy solutions of quasilinear parabolic equations of arbitrary order
A. E. Shishkov
129
Математический сборник - 1992–2005 Sbornik: Mathematics (from 1967)
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019